# SDR NF22004FCCC

- Difficulty date: July 23, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N280L
- Make and model: Cirrus SR22
- Aircraft serial: 0154
- Aircraft time: 770 hours
- Engine: Cont IO550*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Alt Output
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR OUTPUT WIRE CHAFED ON THE RT FWD VALVE COVER AND BURNED A .2500 INCH HOLE IN THE VALVE COVER.  WIRE AND BAFFLE ABOVE VALVE COVER NEED TO BE SECURED BETTER.  SHORTING OF THE WIRE ALSO CAUSED DAMAGE TO COMPONENTS IN THE MCU AND SUBSEQUENT NR 1 ALTERNATOR FAILURE.
